# SDR COMA0260019

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,103 hours, 18,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 865D1007
- Part serial: 0489
- Condition: Failed
- Location: Wing
- Part time: 6,202 hours, 6,458 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5106 FLAPS FAILED WHEN SELECTED DURING TAXI.REPLACED THE FLAP PDU.
